# SDR DALA14007590189

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR FITTING ATTACH BUSHINGS EDGE SEALANT FOUND CRACKED.  REPLACED BUSHING AND WASHERS IAW SRM 54-53-90.
